# SDR 05FDEA04150

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- Engine: Ge CF66D
- System (JASC): 5101 · Aircraft Structures
- Part: Doubler
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FOUND EXTERNAL DOUBLER BETWEEN STA 735 AND 755 AND LONGERONS 34 AND 35 LT SIDE, WHERE POTABLE WATER SERVICE PANEL USED TO BE LOCATED.  PERFORMED INSPECTION ON REPAIR IAW SRM 53-20-00 FIG 6 VOL 1 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P1.
